2019
Том 71
№ 11

All Issues

Le Van Hien

Articles: 1
Article (English)

A Note on the Asymptotic Stability of Fuzzy Differential Equations

Le Van Hien

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2005. - 57, № 7. - pp. 904–911

We study the stability of solutions of fuzzy differential equations by Lyapunov's second method. By using scale equations and the comparison principle for Lyapunov-like functions, we give sufficient criteria for the stability and asymptotic stability of solutions of fuzzy differential equations.